I know I'm going to be going on wellbutrin or some kind of AD. I'm not really depressed but I have anxiety and I worry all the time, I wake up in the middle of the night and in the morning and can't go back to sleep because my mind starts thinking about things i shouldnt even be thinking about, i also have low energy all the time, does it help with these things and is this the best medicine for my symptoms? Thanks to all who can help I'm going to the doctor next week and just want to have a idea on what is good and what is not,
I agree with Pledge. If you are not depressed why would you want to be on an antidepressant? There are many drugs for anxiety & helping with sleep. That sounds like a better choice for your description of your problem. People with an A type personality seem to have this problem of not being able to shut down their brain from thinking long enough to go to sleep or if awakening during the night can't get back to sleep. I pesonally take xanax before bedtime to let me fall off to sleep, but don't usualy have the problem you are of waking back up, & not being able to go back to sleep. So that would not be a good choice for you, but there are many available medications that can help you sleep throughout the night , & let you awaken refreshed. Let your doctor take the lead on this...
Hi. There are skills you can learn to shut down the swirling thoughts and manage anxiety that will complement your medication. A therapist can teach you relaxations techniques and behavior changes that can really turn around your circle of thoughts. Anxiety causes us to completely over think something. When we learn how to control that we do much better.
Depression actually underlies anxiety. Or anxiety underlies depression. Either way, our brain isn't getting the right signals because we are short on one or more neuro transmitters. The meds replace those and we feel better. Meds only go so far and if we don't change how we do things we keep the stress on the system continuing and then we need new meds or additional meds. Greater success occurs with the help of a good therapist. Life gets easier when we know what affects us, change what we can, and get help freely.
Anxious people are afraid of change. It takes courage to try something new. We seek help when we can't stand it any longer. You are at that point. Really proud of you. Karen
my name is , everyone is reacts differant 2 medications as I am sure u are well aware of!!I am under mental health and have been since 1999, I am mutiple mh issues, and have problems with taking ssri's simply because one of my mh conditions is panic attacks/disorder, they tried me on many and the only one I am able to take is luvox which works good for me all around and I do have ocd so it helps with that to!!I myself went on wellbutrin yrs again cause all that talk it will help with depp.
, loss weight, and help u quit smoking, so Im thinking I can kill three things at once, not!!I was taking it for 2months maybe a bit longer, I got so sick every single day, had no energy, couldn't even move out of the bed cause I felt so aweful, the smell of any kind of food would literally make me throw up, so that is my experience on it!!Now, with that being said this doesn't mean the same is going to happen to u, as u well no psych. Meds are trial and error, doc try u on 1, if that doesn't work they he moves on to the next given the symptoms u tell him u are having!!You have to at least give ssri's anywhere from 4-6weeks to be most effective unless you are allergic and form some type of reaction at this point I suggest u call doc immediately and let him no and he will probably tell u to stop it, as this has happen 2 me several times!!I get the thing you get with the constant thinking and my brain wont shot down etc, my doc said that was a combo of my panic/ocd disorder!!My advice would be to talk 2 your doctor and tell him about your symptoms and so on and mention the med u want to try, and if he puts u on give it a fair chance to work cause who no's it my be right for u, what's not right for one person make work great for another, that's my opinion, I hope that helps a bit, good luck!
I have been taking Wellbutrin now for a few months for depression and it definitely does not keep me from worrying. It also has not given me any more energy. As a matter of fact, I feel way more tired and am not sure if my sleepness nights are a side effect of the medicine. You may react differently because everyone does, but that is my experience with the medicine so far.
I've done Wellbutrin twice in the past few months, different versions of it ... and the first time it was the one you take once a day and I was so wired I couldn't sleep, which I did NOT need as I was already having issues sleeping, and it did nothing to address my anxiety issues/stress (I dairy farm on 200 acres, 5 out of 6 kids still at home, homeschool and I'm taking classes, so do I have stress? lol YES) anyhow, I did a sleep study and found it's periodic limb movement, no apnea and not really clinical RLS a little bit but not enough and the Requip made me react allergically ... so I can't take that stuff and literally all I have on hand right now is Restoril and Serax, both benzodiazepines ... for sleeping purposes only. It's a bandaid on a gusher so to speak ... my primary kept pushing Zoloft and I said no as I took it years ago and didn't like it and the side affects I had with it ...
now my sleep doc wants a psych involved since they can listen to what my issues are and prescribe what I need based on my problems and not just give me an anti-depressant in the hopes it will take care of everything ... the second round on the wellbutrin was no better ... I took it once a day (it was the dosage for twice a day) we, doc and I, figured if I took it only once a day it would be "enough" but it wasn't and it really put me in a deep dark place ... very depressed weapy ... NOT good ... so be careful and tell the doc just what you are feeling and perhaps pick a med based on that instead of just what will give you energy? I know I don't have great energy either and don't sleep well ... good luck and keep us posted ... we have all been there done that ... and some of us are still going through it ... :)
Methylphenidate ER helps with energy, but then you definitely need something to help you sleep. The doctor gave me buspar for anxiety and seroquel for sleep. The problem is that the seroquel and buspar make me very hungry all of the time. I know it's these meds, because before them, I was consistently losing weight that I needed to lose. Now, I am hovering at the same weight and trying hard not to gain. I still need to lose 60 pounds. The methylphenidate alone takes away my appetite, so I know it's these 2 other meds making me hungry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2012 • 3 answers
Posted 1 Apr 2014 • 2 answers
Posted 29 Dec 2014 • 2 answers
Posted 1 Jan 2016 • 2 answers
Posted 11 Feb 2016 • 2 answers